# SDR SWAA2022020254173

- Difficulty date: December 17, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 195CL RADIUS IS CRACKED AT AFT EDGE. DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 TABLE 101, PARA 4.B.  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05 PER SRM 53-40-70-2R-1 PARA 4.B(2) AND 4.D(1); TABLE 202.   VALIDATED REPAIR PER SRM 51-70-05-2R-6.  VISUALLY EXAMINED EXTENT OF DAMAGE; TAP TESTED - DISBOND NOTED, AND REMOVED .4' X .6' OF DAMAGE AT CRACK LOCATION.  PREPPED & CLEANED REPAIR AREA IAW SRM 51-70-05-2R-6 PARA 4.A-C. FABRICATED REPAIR PLIES.  INSTALLED REPAIR PLIES VACUUM BAGGED AND SET FOR CURE IAW SRM 51-70-05-2R-6 PARA 4.E-G. REPAIRED IAW SRM 51-70-05-2R-6.
